Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2007 year

"Integrability of m-valued dynamics by means of singly generated m-valued groups", Russ. Math. Surv., 2007, 62 (1), 181–183.

Go to publication Download (309.7 KB)

Authors: Gaifullin A., Yagodovskii P.V.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site